# SDR USAA2009120993315

- Difficulty date: December 8, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 35,242 hours, 13,267 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 335 - PHX - EES - OVERWING EMERGENCY SLIDE RIGHT AFT SHOW'S DEPLOYED INTERMITTENTLY.  MAINTENANCE REPOSITIONED SLIDE DOOR SENSOR AND INSTALLED SLIDE PROPERLY IAW AIRBUS MAINTENANCE MANUAL 33-51-15-710-053.
